# SDR 20010529CW015

- Difficulty date: April 13, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N48K
- Make and model: Beech E18S
- Aircraft serial: BA202
- Engine: Pwa R985AN14B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Part number: 165376
- Condition: Contaminated
- Location: Rt Engine
- Part time: 1,242 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RT ENGINE STARTED RUNNING ROUGH.  PILOT COULD NOT GET AIRCRAFT TO CLIMB.  TURNED BACK TO LAND.  RT ENGINE STARTED TO LOOSE POWER SO THE RT PROPELLER WAS FEATHERED.  FOUND ON INSPECTION OF RIGHT ENGINE, WATER IN IGN HARNESS.
